MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 2 R

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 2 R
Model Number 02.07.2402R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15.Jan.2020: lot 148060: (b)(4) items manufactured and released on 20-dic-2014.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Clinical evaluation performed by medical affairs manager: delayed infection in revision tka, 6 months after operation.Infection is a known possible adverse event following every surgery, including tka's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Other implants involved in the event, batch review performed on (b)(6) 2020: gmk-revision 02.07.0682r revision fixed tibial tray cemented size 2 r (k123721) lot.155553 lot 155553: (b)(4) items manufactured and released on 13-oct-2015.Expiration date: 2020-09-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.09.Ta210 tibial augmentation size 2/10mm (k130299) lot.189441 (2 items) lot 189441: (b)(4) items manufactured and released on 2-apr-2019.Expiration date: 2024-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.07.Fsc13065 extension stem - cemented ø 13 l 65 (k120790) lot.187623 lot 187623: (b)(4) items manufactured and released on 12-dec-2018.Expiration date: 2023-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.07.Fcl10150 extension stem - fluted ø 10 l 150 (k120790) lot.115689b lot 115689b: (b)(4) items manufactured and released on 18-jul-2018.Expiration date: 2023-07-05.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.07.0005 offset connector 5 mm (k102437) lot.1901751 lot 1901751: (b)(4) items manufactured and released on 3-jun-2019.Expiration date: 2024-05-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.05.02pw femoral wedge posterior size 2/5mm (k102437) lot.1901759 lot 1901759: (b)(4) items manufactured and released on 7-jun-2019.Expiration date: 2024-05-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.05.02pw femoral wedge posterior # 2/5mm (k102437) lot.167150 lot 167150: (b)(4) items manufactured and released on 6-dic-2016.Expiration date: 2021-11-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.05.02dw femoral wedge posterior size 2/5mm (k1024379) lot.186641 lot 186641: (b)(4) items manufactured and released on 19-octc-2018.Expiration date: 2023-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.07.212fda femoral augmentation distal size 2/12mm (k163311 ) lot.183217 lot 183217: (b)(4) items manufactured and released on 19-jun-2018.Expiration date: 2023-05-28.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.07.0217scf fixed tibial insert sc size 2/17mm (k103170) lot.157223 lot 157223: (b)(4) items manufactured and released on 16-dec-2015.Expiration date: 2020-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
Revision surgery performed after 5 months from the previous revision, due to an enterococcus infection.After multiple washouts of the wound, the surgeon decided to perform a further revision of the medacta gmk-revision and inserted an antibiotic spacer block.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 2 R
Common Device Name
FEMUR REVISION
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9681074
Report Number3005180920-2020-00029
Device Sequence Number2756183
Product Code JWH
UDI-Device Identifier07630030821394
UDI-Public07630030821394
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number02.07.2402R
Device Catalogue Number02.07.2402R
Device Lot Number148060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR